Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Extension of Michell's theorem to problems of plasticity and creep.

Author: Bernard Budiansky
Journal: Quart. Appl. Math. 16 (1958), 307-309
MSC: Primary 73.00
DOI: https://doi.org/10.1090/qam/104403
MathSciNet review: 104403
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. Michell, On the direct determination of stress in an elastic solid, with application to the theory of plates, Proc. London Math. Soc. 31, 100-124 (1899) MR 1576699
  • [2] W. S. Dorn and A. Schild, A converse to the virtual work theorem for deformable solids, Quart. Appl. Math. 14, No. 2 (July 1956) MR 0079418
  • [3] Bernard Budiansky and Carl E. Pearson, On variational principles and Galerkin's procedure for nonlinear elasticity, Quart. Appl. Math. 14, No. 3 (October 1956)
  • [4] Bernard Budiansky and Carl E. Pearson, A note on the decomposition of stress and strain tensors, Quart. Appl. Math. 14, No. 3 (October 1956) MR 0080951
  • [5] S. Timoshenko and J. N. Goodier, Theory of elasticity, 2nd ed., McGraw-Hill Book Co., Inc., 1951 MR 0045547

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.00

Retrieve articles in all journals with MSC: 73.00

Additional Information

DOI: https://doi.org/10.1090/qam/104403
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society